# SDR MASA2009072300224

- Difficulty date: July 23, 2009
- Submitted: August 5, 2009
- Operation: Air carrier
- Aircraft: N37178
- Make and model: Cndair CL6002B19
- Aircraft serial: 7178
- Aircraft time: 32,148 hours, 23,624 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binds
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASH FLT 2818 PHX.  PAX DOOR LATCH HARD TO CLOSE.  MX INSPECTED, NO DEFECTS FOUND.
